BibTeX record journals/siamam/DalwadiWKM18

download as .bib file

@article{DBLP:journals/siamam/DalwadiWKM18,
  author    = {Mohit P. Dalwadi and
               Yanming Wang and
               John R. King and
               Nigel P. Minton},
  title     = {Upscaling Diffusion Through First-Order Volumetric Sinks: {A} Homogenization
               of Bacterial Nutrient Uptake},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {78},
  number    = {3},
  pages     = {1300--1329},
  year      = {2018},
  url       = {https://doi.org/10.1137/17M1138625},
  doi       = {10.1137/17M1138625},
  timestamp = {Fri, 02 Nov 2018 09:30:02 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/DalwadiWKM18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier